Can u use sulfameth or penicillin for yeast infections?

Answers (2)

Anonymous

29 Dec 2011

Hi
I don't know about the sulfameth, but pennicillin will make it much worse!!
Any antibiotic can CAUSE a yeast infection.
Go to your nearest pharmacy and buy Monistat. If you are confused, have the pharmacist help you, that is their job!!
Best wishes

Votes: +0
Anonymous

29 Dec 2011

Just another thought on this, if you have never had a yeast infection, you should see your doctor so they can determine that it is yeast & not something else before it's treated. They can give you a one pill solution if it's yeast. If you go the monistat route, if you don't feel better in a few days please make an appointment with you doctor for further evaluation...

Votes: +0
annoymous69 29 Dec 2011

Ok its just itching nothing else I thought it might be yeast... ill go have it checked thx..

Anonymous 29 Dec 2011

You are very welcome... Mary

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Yeast infection?

I have been looking up more details about yeast infections and it seems like the predominant symptoms are itching and chunky white discharge. I have ...

1 answer 4 Jul 2013

Vaginal Yeast Infection - a little while after I put my vagina yeast infection cream inside of me n?

... sat down to watch tv a whole lot came out of me is that normal or did I not put the tube up far enough or is something wrong with me ?

1 answer 5 Mar 2014

Vaginal Yeast Infection - I have recurrent yeast infections despite using Monistat many times?

I get red itchy condition in the vulva every two or three weeks. I use OTC creams or prescriptions creams but it keeps coming back. Also Diflucan ...

1 answer 12 days ago

Can I use clindamycin phosphate vaginal cream usp2,% for yeast infection?

Dr.prescribed penicillin 500mg tab... for tonsilist... developed yeast infection... Dr.odered fluconazole tab 150mg I took it... but I think because ...

1 answer 8 days ago

Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast

... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...

2 answers 2 days 11 hours ago